MathSciNet Relay Station
MathSciNet bibliographic data
MR2861605 (2012k:46013) 46B03 (46B40)
Polyrakis, Ioannis A.; Xanthos, Foivos Cone characterization of Grothendieck spaces and Banach spaces containing $c\sb 0$. Positivity 15 (2011), no. 4, 677–693.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement